RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Acta Mech. Sin., 2012, том 28, выпуск 4, страницы 1209–1218 (Mi acms1)  

Stability of aneurysm solutions in a fluid-filled elastic membrane tube

A. T. Il'icheva, Y. B. Fub

a Steklov Mathematical Institute, Gubkina Str. 8, 119991 Moscow, Russia
b Department of Mathematics, Keele University, Staffordshire ST5 5BG, U.K.

Аннотация: When a hyperelastic membrane tube is inflated by an internal pressure, a localized bulge will form when the pressure reaches a critical value. As inflation continues the bulge will grow until it reaches a maximum size after which it will then propagate in both directions to form a hat-like profile. The stability of such bulging solutions has recently been studied by neglecting the inertia of the inflating fluid and it was shown that such bulging solutions are unstable under pressure control. In this paper we extend this recent study by assuming that the inflation is by an inviscid fluid whose inertia we take into account in the stability analysis. This reflects more closely the situation of aneurysm formation in human arteries which motivates the current series of studies. It is shown that fluid inertia would significantly reduce the growth rate of the unstable mode and thus it has a strong stabilizing effect.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований
This work is supported by a Joint Project Grant Awarded by the Royal Society and Russian Foundation for Basic Science Research.


DOI: https://doi.org/10.1007/s10409-012-0135-2


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 25.04.2012
Исправленный вариант: 18.07.2012
Принята в печать:18.07.2012
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/acms1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:14

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019